# SDR SWAA064642

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 64,696 hours, 60,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
